# SDR SIMA972131

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 254
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S5367800821602
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION TASK CARD ZL-256-GVI-10010-001 MAINTENANCE DISCOVERED THE RIGHT FLOOR SUPPORT ZEE MEMBER BETWEEN FRAME 39 AND 41 CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ZEE MEMBER IAW SRM 51-25-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
